MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - DOMINICAN REPUBLIC CLEARLINK BURETROL SOLUTION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8862
Medical Device Problem Codes Fluid/Blood Leak (1250); Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred on an unspecified date in (b)(6) 2019.(b)(6).The customer reported this event to the fda through medwatch uf/importer report #: (b)(4).A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink buretrol solution set ¿filled despite the valve being clamped.It then started leaking out the top of the buretrol chamber while it was hanging on an iv (intravenous) pole.The iv was never hooked to a patient.¿ this was identified while priming the buretrol tubing with normal saline.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
CLEARLINK BURETROL SOLUTION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key8880148
Report Number1416980-2019-04355
Device Sequence Number2028765
Product Code FPA
UDI-Device Identifier00085412073354
UDI-Public(01)00085412073354
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C8862
Device Lot NumberDR19A17019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1